Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A model of Euclidean $ 2$-space

Author: M. S. Krishna Sastry
Journal: Proc. Amer. Math. Soc. 28 (1971), 114-118
MSC: Primary 30.81
MathSciNet review: 0284595
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a model of Euclidean $ 2$-space, called the spin model, is introduced. To each complex-valued function $ f$ defined in an open subset of the complex plane is associated a function $ \tilde f$ mapping an open subset of the spin model space into the two-dimensional real vector space of two-rowed real column matrices. Cauchy's theorem and Cauchy's integral formula for an analytic function $ f$ are written as theorems involving the function $ \tilde f$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.81

Retrieve articles in all journals with MSC: 30.81

Additional Information

PII: S 0002-9939(1971)0284595-9
Keywords: Spin model of Euclidean $ 2$-space, Fréchet differentiable, Cauchy-Riemann operator
Article copyright: © Copyright 1971 American Mathematical Society